MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200 LLC INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 30104
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review was unable to be completed as no lot number was available for evaluation.The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.We will continue to monitor trends for this product.
 
Event or Problem Description
Consumer reported that a cardinal health hot pack that she received leaked on her during her attempt to use product.There has been no injury reported.No further information, clinical data, or patient demographics were provided when requested.

Brand Name
INSULATED HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15471940
Report Number1423537-2022-00844
Device Sequence Number16873603
Product Code IMD
UDI-Device Identifier00630140039839
UDI-Public630140039839
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30104
Device Catalogue Number30104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale